# SDR DALA13034759205

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION I OF ERA 516023-14 ISSUED TO REPAIR CORROSION ON CENTER WING SECTION UPPER SKIN AT BS 955 BETWEEN LBL 42 & 60.   ACCOMPLISH SECTION II REPETITIVE INSPECTION EVERY 24 MONTHS STARTING 02JUL13.
